# SDR ASAA2021042434671

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 44,445 hours, 13,133 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40DGKY
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 19,657 hours, 8,277 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O SIDE WEATHER RADAR APPEARS TO POINT DOWN EXCESSIVELY SHOWING EXTREME GROUND CLUTTER, WHEN IN AUTO MODE. GROUNDED - YES. ACCOMPLISHED WXR BITE REF B737-800 FIM 34-43 TASK 801. UNABLE TO DUPLICATE DEFECT. PRECAUTIONARY REPLACED WXR TRANSCEIVER REF B737-800 AMM 34-43-41. OPS NORMAL.
